About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 806397, 15 pages
http://dx.doi.org/10.1155/2012/806397
Research Article

Existence of Multiple Solutions for a Singular Elliptic Problem with Critical Sobolev Exponent

Science and Information College, Qingdao Agricultural University, Qingdao 266109, China

Received 11 October 2012; Revised 1 November 2012; Accepted 5 November 2012

Academic Editor: Jifeng Chu

Copyright © 2012 Zonghu Xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. B. Assunção, P. C. Carrião, and O. H. Miyagaki, “Critical singular problems via concentration-compactness lemma,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 137–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. D. S. Rodrigues, “On elliptic problems involving critical Hardy-Sobolev exponents and sign-changing function,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 4, pp. 857–880, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Nehari, “On a class of nonlinear second-order differential equations,” Transactions of the American Mathematical Society, vol. 95, pp. 101–123, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. J. Brown, “The Nehari manifold for a semilinear elliptic equation involving a sublinear term,” Calculus of Variations and Partial Differential Equations, vol. 22, no. 4, pp. 483–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. L. Miotto and O. H. Miyagaki, “Multiple positive solutions for semilinear Dirichlet problems with sign-changing weight function in infinite strip domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3434–3447, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. B. Assunção, P. C. Carrião, and O. H. Miyagaki, “Subcritical perturbations of a singular quasilinear elliptic equation involving the critical Hardy-Sobolev exponent,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 6, pp. 1351–1364, 2007. View at Publisher · View at Google Scholar
  7. J. V. Gonçalves and C. O. Alves, “Existence of positive solutions for m-Laplacian equations in N involving critical Sobolev exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, no. 1, pp. 53–70, 1998. View at Publisher · View at Google Scholar
  8. T.-F. Wu, “On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 253–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T.-F. Wu, “On semilinear elliptic equations involving critical Sobolev exponents and sign-changing weight function,” Communications on Pure and Applied Analysis, vol. 7, no. 2, pp. 383–405, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Iturriaga, “Existence and multiplicity results for some quasilinear elliptic equation with weights,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1084–1102, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Q. Toan and Q.-A. Ngô, “Multiplicity of weak solutions for a class of nonuniformly elliptic equations of p-Laplacian type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1536–1546, 2009. View at Publisher · View at Google Scholar
  12. L. Caffarelli, R. Kohn, and L. Nirenberg, “First order interpolation inequalities with weights,” Compositio Mathematica, vol. 53, no. 3, pp. 259–275, 1984. View at Zentralblatt MATH
  13. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  14. B. Xuan, “The solvability of quasilinear Brezis-Nirenberg-type problems with singular weights,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 4, pp. 703–725, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The locally compact case. I,” Annales de l'Institut Henri Poincaré Analyse Non Linéaire, vol. 1, no. 2, pp. 109–145, 1984. View at Zentralblatt MATH
  16. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The locally compact case. II,” Annales de l'Institut Henri Poincaré Analyse Non Linéaire, vol. 1, no. 4, pp. 223–283, 1984.
  17. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case. I,” Revista Matemática Iberoamericana, vol. 1, no. 1, pp. 145–201, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case. II,” Revista Matemática Iberoamericana, vol. 1, no. 2, pp. 45–121, 1985.
  19. G. Bianchi, J. Chabrowski, and A. Szulkin, “On symmetric solutions of an elliptic equation with a nonlinearity involving critical Sobolev exponent,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 1, pp. 41–59, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. K. Ben-Naoum, C. Troestler, and M. Willem, “Extrema problems with critical Sobolev exponents on unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 4, pp. 823–833, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. I. Díaz, Nonlinear Partial Differential Equations and Free Boundaries, vol. 106, Pitman, Boston, Mass, USA, 1985, Elliptic Equations.
  22. M. Struwe, Variational Methods, vol. 34, Springer, New York, NY, USA, 3rd edition, 2000.
  23. I. Kuzin and S. Pohozaev, Entire Solutions of Semilinear Elliptic Equations, Birkhäuser, 1997.